Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2013, 3:36 PM MDT for El Paso County, Fremont County, Teller County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 3:36 PM MDT (21:36 UTC)
- Expired
- Jul 10, 2013, 4:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:29 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
489
WUUS55 KPUB 102136
SVRPUB
COC041-043-119-102215-
/O.NEW.KPUB.SV.W.0073.130710T2136Z-130710T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
NORTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO...
SOUTH CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
* UNTIL 415 PM MDT
* AT 331 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
VICTOR...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN FREMONT AND SOUTHWESTERN EL PASO
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3856 10484 3852 10491 3852 10494 3849 10495
3840 10508 3862 10533 3875 10517
TIME...MOT...LOC 2136Z 313DEG 12KT 3862 10516
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
163
WWUS55 KPUB 102149
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
349 PM MDT WED JUL 10 2013
COC041-043-119-102215-
/O.CON.KPUB.SV.W.0073.000000T0000Z-130710T2215Z/
TELLER CO-FREMONT CO-EL PASO CO-
349 PM MDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
EL PASO...NORTHEASTERN FREMONT AND SOUTH CENTRAL TELLER COUNTIES
UNTIL 415 PM MDT...
AT 345 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
VICTOR...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN FREMONT AND SOUTHWESTERN EL PASO
COUNTIES NORTHEAST OF CANON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3856 10484 3852 10491 3852 10494 3849 10495
3840 10508 3862 10533 3875 10517
TIME...MOT...LOC 2149Z 313DEG 12KT 3859 10511
HAIL...1.00IN
WIND...60MPH
$$410
WWUS55 KPUB 102157
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT WED JUL 10 2013
COC041-043-119-102215-
/O.CON.KPUB.SV.W.0073.000000T0000Z-130710T2215Z/
TELLER CO-FREMONT CO-EL PASO CO-
357 PM MDT WED JUL 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
EL PASO...EAST CENTRAL FREMONT AND SOUTH CENTRAL TELLER COUNTIES
UNTIL 415 PM MDT...
AT 354 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
VICTOR...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN FREMONT AND SOUTHWESTERN EL PASO
COUNTIES TO THE NORTHEAST OF CANON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3859 10528 3870 10509 3856 10484 3852 10491
3852 10494 3849 10495 3840 10508
TIME...MOT...LOC 2157Z 312DEG 13KT 3856 10509
HAIL...1.00IN
WIND...60MPH
$$731
WWUS55 KPUB 102212
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT WED JUL 10 2013
COC041-043-119-102222-
/O.EXP.KPUB.SV.W.0073.000000T0000Z-130710T2215Z/
TELLER CO-FREMONT CO-EL PASO CO-
412 PM MDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EL PASO...EAST
CENTRAL FREMONT AND SOUTH CENTRAL TELLER COUNTIES WILL EXPIRE AT 415
PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3859 10528 3870 10509 3856 10484 3852 10491
3852 10494 3849 10495 3840 10508
TIME...MOT...LOC 2212Z 312DEG 13KT 3852 10504
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:12 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 10, 2:12 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 212 PM MDT WED JUL 10 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 147 PM MDT WED JUL 10 2013 ...CHANCE OF STRONG STORMS FOR THE PLAINS THROUGH THIS EVENING... STILL EXPECTING A COUPLE ROUNDS OF STORMS OVER THE PLAINS THIS AFTERNOON AND EVENING. GIVEN CAPE AROUND 2K J/KG AND INCREASING SHEAR TO AROUND 40 KTS...MAINLY E OF I-25 AND N OF HWY 50...CAN NOT RULE OUT A SUPERCELL OR TWO WITH THE THREAT OF HAIL TO GOLF BALL SIZE ALONG WITH LOCALLY STRONG WINDS AND HEAVY RAINFALL. EXPECT STORMS TO ORGANIZE INTO ONE OR MORE CLUSTERS OR LINES BY EARLY EVENING...WITH MAIN THREAT TRANSITIONING TO HEAVY RAINFALL AND STRONG OUTFLOW WINDS. MODELS SUGGEST ANOTHER MCS WILL FORM OVER NE CO OR NW KS BY 00Z...BUT NOT EXPECTING THIS TO IMPACT OUR AREA OTHER THAN KEEPING DEWPOINTS PRETTY HIGH OVER THE ERN PLAINS. TOMORROW...THE UPPER HIGH STRENGTHENS OVER THE ROCKIES...AND THE MONSOONAL PLUME SHIFTS WWD A BIT. BEST PRECIP CHANCES TOMORROW WILL BE OVER THE CENTRAL MTS. FROM INTERSTATE 25 EWD...WILL LIKELY STAY DRY ALTHOUGH AN ISOLD STORM CAN NOT BE RULED OUT BY LATE AFTERNOON. DEW POINTS WILL LIKELY REMAIN HIGH ENOUGH THAT TEMPS SHOULD HOLD ON THE LOWER SIDE OF MOS GUIDANCE...BUT WILL STILL BE QUITE WARM...WITH UPPER 90S TO NR 100 DEG FOR THE LOWER ARKANSAS VALLEY. MTS WILL SEE TYPICAL DIURNAL STORMS DEVELOP IN THE AFTERNOON...WITH TEMPS IN THE COMFORTABLE 60S AND 70S. ROSE .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 147 PM MDT WED JUL 10 2013 ...MONSOONAL PATTERN WILL GENERALLY BE WITH US THROUGH THE WEEKEND THEN PUSHING WESTWARD EARLY NEXT WEEK... MONSOONAL PLUME WILL BE OVER THE WESTERN MOUNTAINS AND VALLEYS THROUGH THE WEEKEND...AND EXTENDING OUT ONTO TO THE ADJACENT PLAINS AT TIMES. SO THE THREAT OF THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL WILL CONTINUE FOR A WHILE. ALSO...THE THREAT OF FLOODING WILL CONTINUE ON AREA BURN SCARS. LOOKS LIKE MONSOON WILL MIGRATE WESTARD TO MAINLY THE CONTINENTAL DIVIDE AND WEST EARLY NEXT WEEK. NO ADDITIONAL DISCUSSION AT THIS TIME. SEVERE WEATHER PENDING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 147 PM MDT WED JUL 10 2013 MAIN AVN CONCERN WILL BE THE THREAT OF THUNDERSTORMS AT THE TAF SITES THIS AFTERNOON. THIS THREAT WILL BE HIGHEST FROM 20Z THROUGH 01Z FOR KCOS AND KALS...AND 22Z THROUGH 02Z FOR KPUB. MAIN CONCERNS WILL BE BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND WIND GUSTS TO 50 MPH...ALONG WITH SMALL HAIL. EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY 50...A FEW STORMS COULD TURN SEVERE...WITH WIND GUSTS TO 60 MPH AND HAIL TO GOLF BALL SIZE. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ROSE LONG TERM...LW AVIATION...ROSE
Hazardous weather outlook, Jul 10, 12:07 PM MDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1207 PM MDT WED JUL 10 2013 COZ058>089-093>099-111815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1207 PM MDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE SOUTHEASTERN COLORADO PLAINS TODAY AND TONIGHT. THE HIGHEST RISK OF SEVERE WEATHER WILL BE EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY 50. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS AROUND 60 MPH AT TIMES AS WELL AS PERIODS OF HEAVY RAIN AND HAZARDOUS LIGHTNING AND POSSIBLY EVEN A TORNADO. IN ADDITION...THE INCREASED RISK OF HEAVY RAIN WILL ALSO ELEVATE THE RISK OF FLASH FLOODING ON AREA BURN SCARS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THURSDAY THROUGH SUNDAY. THE GREATEST COVERAGE OF STORMS WILL BE OVER AND NEAR THE HIGHER TERRAIN. THE MAIN STORM THREATS THROUGH THIS PERIOD WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. THE LOCALLY HEAVY RAIN WILL ALSO POSE AN INCREASED FLASH FLOOD THREAT...MAINLY FOR THE NEW AND RECENT BURN SCARS ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. MAKE SURE YOU HAVE A PLAN OF ACTION SHOULD HEAVY RAIN OCCUR OR A FLASH FLOOD WARNING IS ISSUED. A DRYING TREND IS FORECAST FOR EARLY NEXT WEEK AS AVAILABLE MOISTURE IS SHUNTED WEST OF THE AREA. ENOUGH MOISTURE WILL REMAIN FOR MORE ISOLATED HIGH BASED DIURNAL STORMS ACROSS THE HIGHER TERRAIN. THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT...ESPECIALLY FROM THE EASTERN MOUNTAINS INTO THE SOUTHEASTERN COLORADO PLAINS AS WELL AS NEAR AREA BURN SCARS. 44/50
In the hours before
Special weather statement, Jul 10, 2:07 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 207 PM MDT WED JUL 10 2013 COZ081-084-085-102030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 207 PM MDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL TELLER COUNTY IN CENTRAL COLORADO... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...NORTHWESTERN COLORADO SPRINGS. AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODLAND PARK...OR 17 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... CRYSTOLA. GREEN MOUNTAIN FALLS. CHIPITA PARK. CASCADE. AIR FORCE ACADEMY. WALDO CANYON BURN SCAR. NORTHWESTERN COLORADO SPRINGS. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 10, 2:42 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 5 N COLORADO SPRINGS 38.91N 104.82W
07/10/2013 M1.00 INCH EL PASO CO AMATEUR RADIO
HAM RADIO OPERATOR REPORTED OCCASIONAL STONES OF ONE INCH
DIAMETER 2 MILES EAST OF I-25 ON BAPTIST ROAD.
&&
PCLocal storm report, Jul 10, 2:59 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 5 NW BLACK FOREST 39.07N 104.76W
07/10/2013 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
PCLocal storm report, Jul 10, 3:04 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 5 NE AIR FORCE ACADEMY 39.03N 104.80W
07/10/2013 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
PCSpecial weather statement, Jul 10, 3:05 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MDT WED JUL 10 2013 COZ076-081>083-085-102130- CANON CITY VICINITY/EASTERN FREMONT COUNTY-COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 305 PM MDT WED JUL 10 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO... SOUTHERN TELLER COUNTY IN CENTRAL COLORADO... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CRIPPLE CREEK...OR 25 MILES SOUTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... VICTOR. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jul 10, 3:10 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 5 NE AIR FORCE ACADEMY 39.03N 104.80W
07/10/2013 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
PCThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jul 10, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jul 10, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 46 min |
| Jul 10, 2:41 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 10, 2:48 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 10, 3:11 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 10, 3:37 PM MDT | Areal Flood Advisory | PUB | Custer | 113 min |
| Jul 10, 4:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 43 min |
| Jul 10, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 46 min |
| Jul 10, 4:23 PM MDT | Areal Flood Advisory | PUB | Fremont | 3 hr |
| Jul 10, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 46 min |
| Jul 10, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 44 min |
| Jul 10, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 40 min |
| Jul 10, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 51 min |
| Jul 10, 5:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.